정답이 있는 우선순위 설정과 위임 학습지

무료 인쇄용 우선순위 설정과 위임 학습지: 쉬운 문제부터 시험 수준까지 8문제, 정답표 포함. 인쇄하거나 PDF로 저장하세요.

교수자 안내: 수업에서 무료로 인쇄, 복사, 사용할 수 있습니다. 새 워크시트마다 값이 새로 바뀌고 별도의 정답이 함께 제공됩니다. 강의 페이지에 ExamProblems 링크를 걸어 주시면 감사하겠습니다.

이름: ____________________   날짜: ____________

1.쉬움

Which patient concern belongs to the esteem level of Maslow’s hierarchy?

  1. AMissing friends from home
  2. BThirst after a long period of fasting before a test
  3. CFear of slipping in the shower
  4. DWorry about body image after a mastectomy
2.쉬움

What is the normal range for arterial bicarbonate (HCO₃⁻)?

  1. A22–26 mEq/L
  2. B80–100 mEq/L
  3. C35–45 mEq/L
  4. D3.5–5.0 mEq/L
3.쉬움

Which resting heart rate is normal for a newborn?

  1. A80/min
  2. B140/min
  3. C210/min
  4. D60/min
4.보통

A patient has taken prednisone (prednisolone in many countries) for several months. Which statement shows a need for further teaching?

  1. A“I will stop the tablets as soon as I feel better.”
  2. B“I will take the tablets with food.”
  3. C“I will tell my dentist and other doctors that I take a steroid.”
  4. D“I will report signs of infection early.”
5.보통

A nurse cannot read part of a medication order. What should the nurse do?

  1. AGive the usual dose of the drug the nurse thinks was meant
  2. BContact the prescriber to clarify the order before giving the drug
  3. CAsk another nurse to guess what the order most likely says, then give it
  4. DSkip the drug and not tell anyone until the next ward round
6.보통

START 트리아지에서 걷지 못하는 성인이 분당 36회 호흡합니다. 이 피해자는 어느 범주로 분류되나요?

  1. A노랑(지연)
  2. B초록(경증)
  3. C검정(기대 불가)
  4. D빨강(즉시)
7.어려움

A patient with major depression has been withdrawn for weeks but is suddenly calm and cheerful and gives away her belongings. What should the nurse suspect?

  1. AA side effect of her antidepressant medicine that needs no special action
  2. BThat she is getting ready for discharge as planned
  3. CA raised risk of suicide, because she may have made a decision
  4. DA full recovery, so observation can be reduced
8.어려움

A patient with a head injury has a pupil on one side that is now large and does not react to light. What should the nurse do?

  1. AReport it at once, as it may mean the brain is being compressed
  2. BRecheck it at the next routine observation in four hours
  3. CDocument it, because pupils often differ slightly after a head injury
  4. DDim the room lights so the pupil can get smaller

정답표

  1. 1. D · Worry about body image after a mastectomy
  2. 2. A · 22–26 mEq/L
  3. 3. B · 140/min
  4. 4. A · “I will stop the tablets as soon as I feel better.”
  5. 5. B · Contact the prescriber to clarify the order before giving the drug
  6. 6. D · 빨강(즉시)
  7. 7. C · A raised risk of suicide, because she may have made a decision
  8. 8. A · Report it at once, as it may mean the brain is being compressed

자세한 단계별 풀이: examproblems.com에서 이 주제를 연습하세요.